# SDR CALA9801293

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Corroded
- Location: Bs 1070-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM SUPPORT BRACE AT STA 1070 TO 1110, RBL 64 AND AT STA 1130, RBL 16 CORRODED.  THE SUPPORT BRACES WERE REMOVED IAW SRM 51-30-21.  NEW SUPPORT BRACES WERE FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-10-2, 51-30-2, 51-10-1, AND 51-10-6.
